International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2022, Vol. 7, Issue 2, Part B

A study of W3 curvature tensor in LP-Sasakian manifolds


Author(s): Felix M Isaiah, Stephen K Moindi, Bernard M Nzimbi and Peter W Njori

Abstract: The object of the present paper is to study the geometrical properties of W3 (X,Y)Z curvature tensor in Lorentzian Para Sasakian manifolds and prove some important results.

DOI: 10.22271/maths.2022.v7.i2b.805

Pages: 118-122 | Views: 117 | Downloads: 14

Download Full Article: Click Here
How to cite this article:
Felix M Isaiah, Stephen K Moindi, Bernard M Nzimbi, Peter W Njori. A study of W3 curvature tensor in LP-Sasakian manifolds. Int J Stat Appl Math 2022;7(2):118-122. DOI: 10.22271/maths.2022.v7.i2b.805
Call for book chapter
International Journal of Statistics and Applied Mathematics